[By Big C]
WARNING: Some cringeworthy TMI here.
Read about my IUCD aka IUD (copper) insertion here.
So I had it inserted on 12 July and I just had my first period after the insertion.
IUD – the copper aka non-hormonal kind is expected to cause heavier menstrual flow and more intense cramps; while IUD hormone kind like Mirena actually reduces flow.
I considered my first few days flow to be heavy and I usually need to take painkillers to rid the cramp pains for the first 24 hours. So I was abit worried how this will turn out after the insertion.
So a couple days before the expected start date (I track my period using app tracker), I started having some brown discharge and spotting. It almost felt like menses was here and hey the flow seems to be reduced instead? Cramps a little but bearable.
Then the actual day came. I thought I was already in the midst of it when I started experiencing epic heavy flow!!
OMG! I practically soak through my pads in matters of couple of hours! I could feel the little gushes too.
That night, I couldn’t sleep because I kept feeling the flow and I leaked twice in the night! I have never leaked before actually except perhaps when my menses first started back when I was 14?!
So yes! It totally gives you MUCH HEAVIER FLOW! I even passed out quite abit of clots during the first two days.
Thankfully, the cramps didn’t hit me! I think the cramps were milder than my usual days and seriously I cannot be more grateful!
So if you are already someone with very heavy flow or intense cramps, you might not want to try copper IUD. Hormonal options might work better for you!
If you would like to ask me questions or know more about the procedure, feel free to contact me at email@example.com or on our Facebook page.
You might want to also read…
Getting my IUD at polyclinic
My miscarriage : Pre-procedure
I did solo night shift with my baby for the first 26 months…
My love-hate relationship with comfort latching
Depression is real… seek help!
Like and follow us on our Facebook page.
Subscribe to our e-newsletter.